Publications Meetings The Profession Membership Programs Math Samplings Policy & Advocacy In the News About the AMS

Remote Access
Green Open Access
Proceedings of the American Mathematical Society
Proceedings of the American Mathematical Society
ISSN 1088-6826(online) ISSN 0002-9939(print)


New theta constant identities. II

Authors: Hershel M. Farkas and Yaacov Kopeliovich
Journal: Proc. Amer. Math. Soc. 123 (1995), 1009-1020
MSC: Primary 11F27; Secondary 33E05
MathSciNet review: 1254837
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: We apply the residue theorem to prove some of Ramanujan's identities and modular equations. Some of the identities already appeared in Israel J. Math. (82 (1993), 133-141), but the proofs are given in this note.

References [Enhancements On Off] (What's this?)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 11F27, 33E05

Retrieve articles in all journals with MSC: 11F27, 33E05

Additional Information

PII: S 0002-9939(1995)1254837-8
Keywords: Theta identities
Article copyright: © Copyright 1995 American Mathematical Society

Comments: Email Webmaster

© Copyright , American Mathematical Society
Contact Us · Sitemap · Privacy Statement

Connect with us Facebook Twitter Google+ LinkedIn Instagram RSS feeds Blogs YouTube Podcasts Wikipedia